# SDR AALA20101222AFW03

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 72,506 hours, 11,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE RECORDED ON ALL FOUR INSPECTED HOLES AT LEFT HAND SIDE STATION 1809.5 TENSION FITTING.  HOLES WERE OVERSIZED TO 0.2807 IN ORDER TO REMOVE CRACK INDICATIONS.  BOEING APPROVED OVERSIZED HOLE WITH AMOC TO AD 2005-11-02.  ACCOMPLISHED OPEN HOLE HFEC TO ENSURE ALL CRACK INDICATIONS ARE REMOVED.  INSTALLED NEW APPLICABLE FASTENER PER WC 2011.  REFERENCE EAB767-53-014351 FOR COMPLETE DETAILED REPAIR INFORMATION.
